# SDR SWAA2020081098607

- Difficulty date: July 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BAY ON FLOOR TO SIDEWALL SUPPORT AT B.S. 727-847; L.B.L. 21; W.L. 154. / REMOVED ACB SIDEWALL SUPPORT BS727-847 LBL21 RECEIVED NEW SIDEWALL SUPPORT LOCATED; DRILLED; COUNTERSUNK SIDEWALL SUPPORT INSTALLED NEW ACB SIDEWALL SUPPORT BS727-847 LBL21 CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT BS727-847 LBL21 WL154 WAS FOUND OUT OF LIMITS DUE TO PROXIMITY TO HOLES IAW SRM 53-00-53-1A-2; SRM 51-40-02; SRM 51-40-08; SRM 51-40-05 DWG# 146A7500 7191U 20JUL20
